sinus infection numbers from 88 to 395, should I care?

By Lakeland Latest Reply 2014-06-27 16:06:50 -0500
Started 2014-06-27 09:25:54 -0500

this is day 5 of this horrible sinus infection(i figure I got it from the 3 hour flight home), I just don't feel well, but my numbers are all over the place, the same breakfast that I normally eat took me to 395, last night I was at 88. it's been 4 days on an anti-biotic, maybe this is a normal part of being sick & meds that my sugar are all over the place. I guess I'll just test more & see what's going on, is there a point where I should ask my doctor? maybe I should keep a journal, I'm sure I'll be ok once this infection clears up. any thoughts?

4 replies

GabbyPA 2014-06-27 16:06:50 -0500 Report

Keeping a journal is a great idea. What meds, when you ate, times that you test. Those things can just help you get an idea of what is happening. The antibiotics might be your issue, but more often it's just being sick. Your body needs the energy to fight off what is attacking it. Keep hydrated and watch to make sure you don't go too high. Treat the infection. The glucose will usually come down once the infection is on the run. But like many have said, if you keep having high numbers, get in to see the doctor.

jayabee52 2014-06-27 12:52:25 -0500 Report

Howdy Diane
yes keep a record of what has been going on with you since you started home. That way when you can get to your Dr there's something with which to work with your Dr.

You may call Dr quickly since s/he may be busy because of the season.

God's best to you and yours

Nick1962 2014-06-27 11:02:34 -0500 Report

When you get an infection, you release stress hormones to fight it, and that raises the BG levels. Keep track of your levels of course, but be prepared to see a doc if they stay consistently high.
Hope it clears up, having chronic sinus issue myself I know how messed up they make you.

kimfing 2014-06-27 10:10:23 -0500 Report

I have heard that an infection or illness will cause bs fluctuations. I would keep a journal and talk to Dr. Drink lots of fluids and test more and adjust insulin. Feel better soon

Next Discussion: Test »